# SDR ASAA2017122523010

- Difficulty date: December 25, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 38,086 hours, 11,516 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR AUTO MODE, FALSE RETURNS FM 80-200 NM.  MANUAL MODE ONE DEGREE UP FOR ACCURATE WEATHER RETURNS.  ACFT GROUNDED.  UNABLE TO DUPLICATE DEFECT, WEATHER RADAR GROUND VERIFICATION TEST PASSED IAW AMM 34-43-00. LONG RANGE DISPLAY AND FUNCTIONS WHEN COMPARED WITH ANOTHER AIRCRAFT,  RETURN TARGETS ARE SIMILAR IN AUTO AND MANUAL MODES.
